# SDR REXA2024102500981

- Difficulty date: May 11, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 21,990 hours, 16,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320230
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH COCKPIT REPAIRED FLOORBEAM IS CRACKED ON OB REPAIR PART ON AFT ATTACHING FLANGE AT FWD SIDE OF FS 280. REPAIRED RIGHT COCKPIT FLOOR BEAM IAW  IAW MHIRJ REO 690-53-11-1286 REV -A DATE 2021-12-09
